Cost allocation in shortest path games

M. Voorneveld, S. Grahn

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)323-340
JournalMathematical Methods of Operations Research
Volume56
Issue number2
Publication statusPublished - 2002

Cite this

Voorneveld, M., & Grahn, S. (2002). Cost allocation in shortest path games. Mathematical Methods of Operations Research, 56(2), 323-340.
Voorneveld, M. ; Grahn, S. / Cost allocation in shortest path games. In: Mathematical Methods of Operations Research. 2002 ; Vol. 56, No. 2. pp. 323-340.
@article{e9276d45897e4b768e3ead9e243e03da,
title = "Cost allocation in shortest path games",
author = "M. Voorneveld and S. Grahn",
year = "2002",
language = "English",
volume = "56",
pages = "323--340",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "2",

}

Voorneveld, M & Grahn, S 2002, 'Cost allocation in shortest path games', Mathematical Methods of Operations Research, vol. 56, no. 2, pp. 323-340.

Cost allocation in shortest path games. / Voorneveld, M.; Grahn, S.

In: Mathematical Methods of Operations Research, Vol. 56, No. 2, 2002, p. 323-340.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Cost allocation in shortest path games

AU - Voorneveld, M.

AU - Grahn, S.

PY - 2002

Y1 - 2002

M3 - Article

VL - 56

SP - 323

EP - 340

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 2

ER -